TB Drug Side Effects?

Why when I take the medicine for yellow gland wrapping, I get dizzy and my body trembles. Does the gland drug cause hair loss and cause black spots on the face? Maksih

1 Answer:

Hello Khusnul Khotimah, thank you for asking at HealthReplies.com.


Glandular TB treatment is generally divided into 2 phases, namely the initial intensive treatment phase and the advanced treatment phase where the two forms and contents of the foreign drug-phase are very different.


Yellow-wrapped TB drugs are generally drugs in the advanced phase of TB treatment where the drug contains Rifampicin and INH drugs.


The side effects of each drug vary from mild to severe. The following are the most common side effects in patients using Rifampicin and INH drugs, namely:

Decreased appetite
Nausea and vomiting
Tingling sensation in the hands or feet
Reddish color in urine
Flu syndrome (fever, chills, headache, body weakness)
Allergic reaction
Yellowish to the skin or eyes

Based on the data available so far, there are no side effects like what you are complaining about, but it is highly recommended that you further check with your doctor who is giving TB drugs to you for further evaluation whether your complaint is caused by side effects of the drug or whether caused by other conditions.


I hope this helps.

: by

Related Question

A Deep Black Wound At The Corner Of The Lip?

A Deep Black Wound At The Corner Of The Lip?

(1 year ago)

Hello .. I have a black wound on the corner of my lip, it initially hurts like mouth sores on the corner of the lip. After the wound is dry, the scar becomes blackened and spreads ...

First Aid On Sudden Shortness Of Breath And Chest Pain?

First Aid On Sudden Shortness Of Breath And Chest Pain?

(1 year ago)

I want to ask . this afternoon I worked in between work time I felt shortness of breath. until now my chest hurts. what should I do. i am a man 25 yrs. thanks...

What Is The Impact Of Inserting High Pressure Water From The Water Tube Into The Vagina?

What Is The Impact Of Inserting High Pressure Water From The Water Tube Into The Vagina?

(11 months ago)

I want to ask I am still 19 years old and not married .. I often do inserting water that has high pressure into the vagina using a water tube .. Is it a form of masturbation? And w...

Leave a Reply

Your email address will not be published. Required fields are marked *